MathSciNet Relay Station
MathSciNet bibliographic data
MR2607889 (2011c:20061) 20F11 (03C45 03C60 20F28)
Frécon, Olivier Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2591–2599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement